Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acne_suks

Veteran Member
  • Total Reviews

    0
  • Content Count

    800
  • Joined

  • Last visited

Community Reputation

0 Neutral

About acne_suks

  • Rank
    Member
  1. Anyone had a doctor try this? I'm thinking it may work. I think I'll give it a try when I get a zit on my back or arm...Maybe neosporin would work too. Anyone have a doctor inject anything else (other than cortisone)? Or you inject it yourself? p.s. I am not advocating doing injections, especially to yourself!
  2. should be fine. I prefer topicals because they're a more long-term solution too!
  3. If the situation keeps occurring, stop. Give it a few days.
  4. It may be a reaction to the new medicine. Remember you're supposed to allow 6-8 weeks to see the effects. If you have sensitive skin and the topicals are irritating, try using a lower dose.
  5. give it a shot. remember to allow 6+weeks to notice full effects. If you notice your skin becoming irritated then be sure to tone down the amount you apply.
  6. aquaphor is the shisz. just be careful that you don't spread it around too much because it may block pores
  7. Let me be completely honest 1) I drank when I was on accutane. If you're gonna drink, drink in moderation. I would skip my accutane pills for that day if I knew I'd be drinking that night. Of course it's best not to drink, but rather have a practical plan. 2) Side-effects range from mild to severe. Some side-effects will last forever. For example, my eyes + lips are still dry 3 years later. My eyes turn red very easily and I gotta have eyedrops + chapstick with me 24/7. This doesn't happen to
  8. ^ Yes i agree. Antibiotics are really used to help you keep clear until you've grown out of acne. Don't panic or anything, but maybe you should start finding an alternative solution
  9. I personally don't think you should be using any harsh soaps with Benzaclin. Use something like the cetaphil moisturizer bar, it kicks ass
  10. so it's just anti-inflammatory? reminds me of a cortisone pilll. cool discovery nevertheless but you've gotta be careful because things like this have a lot of side-effects
  11. It may just be because of intense stress or something. If you notice the acne and oil gradually coming back then I'd suggset some type of topical regime. I took a second course of low-dose accutane after my first course. It helped a lot.
  12. Damn, they're now making men register? Btw, I'd recommend a low dose course instead of another regular course. Check the link my sig. Good luck nevertheless
  13. In my experience, Minocycline stopped working as well for me. Further, antibiotics that are ingested you become immune to. Nevertheless, if mino was still working for you then I'd suggest staying on it. Have you tried topicals?
×